# SDR SWIA2019101046435

- Difficulty date: October 10, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 33,379 hours, 21,121 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319.70 FRAME SPLICE IS CORRODED AT STR21L.  (C-CHECK) N817SK RO: 10/9/2019REMOVED AND INSTALLED NEW L/H FRAME/SPLICE SECTOR AT FS319.70 FROM STR17L TO STR21L IAW SRM.
